Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 PULSE OXIMETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST PAUL BCI SPECTRO2 PULSE OXIMETER
Model Number
WW1020P1EN
Medical Device Problem Code
Device Alarm System (1012)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device is showing sensor error under warranty.No patient injury was reported.
New Search
Submit an Adverse Event Report
Brand Name
BCI SPECTRO2 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer
(Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer
(Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key
15326665
Report Number
3012307300-2022-16919
Device Sequence Number
20177171
Product Code
DQA
UDI-Device Identifier
30843418001204
UDI-Public
30843418001204
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K083705
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/31/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
WW1020P1EN
Device Catalogue Number
WW1020P1EN
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/22/2020
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/15/2022
Initial Report FDA Received Date
08/31/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
04/12/2018
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown